I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-
My son started the Keto Diet (not perfectly) with the ok of his Dr and a Different Oral Chemo at the same time. Last Tuesday an MRI indicated no new growth or no new tumors. We don’t know if the new Chemo, Keto diet, lots of prays or what has stopped the tumors from found your site after looking for possible adverse reactions to Keto Diets, and appreciate your research. His platelets are low now and never have been low before. This is stopping the next Chemo treatment. I understand that being on Chemo for 12 months could have created the low platelets and now the possibility that the Keto Diet could also be causing low platelets is frustrating. They will do a new blood test Tuesday to see if the platelets have increased. Any suggestions about how if possible to increase the platelets on the Keto Diet would be helpful.
Although majority of consumers tolerate Lisinopril very well, there can be side effects. Some patients may notice that their urine has a different color (darker than usual); infections may also occur so as fly-like symptoms; some people may feel breathing difficulties while others may have problems like itching and skin color changes (skin may turn yellow and the same can happen to eyes). More serious and rather unpleasant side effect is weigh gain. Stomachache is also one of the adverse effects so as vomiting and digestion problems; there can be pain in chest, dizziness and even fainting.